# SDR FDEA200905111609

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53772636208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND ANCHOR NUTS HOLES OF FRAME 20A, P28-39 RT REPAIR PERFORMED BY BLEND OUT THE CORROSION AND SPLICING A NEW SECTION   BETWEEN P 33-36 RT IAW RAS/EFW/9000168/2009, APPROVED BY EA 6-5310-129155.
